RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 2(392), Pages 199–200 (Mi umn9324)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Averaging local characteristics makes a semimartingale with independent increments closer to Lévy processes

S. A. Khihol

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9324

Full text: PDF file (358 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:2, 386–387

Bibliographic databases:

Document Type: Article
MSC: 60G51
Presented: I. A. Dynnikov
Accepted: 18.09.2009

Citation: S. A. Khihol, “Averaging local characteristics makes a semimartingale with independent increments closer to Lévy processes”, Uspekhi Mat. Nauk, 65:2(392) (2010), 199–200; Russian Math. Surveys, 65:2 (2010), 386–387

Citation in format AMSBIB
\Bibitem{Khi10}
\by S.~A.~Khihol
\paper Averaging local characteristics makes a~semimartingale with independent increments closer to L\'evy processes
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 2(392)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn9324}
\crossref{https://doi.org/10.4213/rm9324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668805}
\zmath{https://zbmath.org/?q=an:1200.60037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65..386K}
\elib{http://elibrary.ru/item.asp?id=20425380}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 2
\pages 386--387
\crossref{https://doi.org/10.1070/RM2010v065n02ABEH004676}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281639500006}
\elib{http://elibrary.ru/item.asp?id=16980362}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77958601011}


Linking options:
  • http://mi.mathnet.ru/eng/umn9324
  • https://doi.org/10.4213/rm9324
  • http://mi.mathnet.ru/eng/umn/v65/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:247
    Full text:56
    References:24
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019